Excedrin: What You Should Know

Excedrin

Source: © Deposit Photos

Excedrin Tension Headache is a combination medication that contains two drugs: acetaminophen and caffeine. These two drugs work in different ways to help yo relieve pain caused from most common headaches and migraine. In this short list, we show you what you need to know about it.

Dosage and Forms

Capsules

Source: © Deposit Photos

Excedrin Tension Headache comes as a caplet you take by mouth. Each caplet contains 500 mg acetaminophen and 65 mg caffeine. You can find dosage information on the product’s packaging though the usual dosage is about 2 caplets every six hours for teens and adults; for kids, it’s recommended to consult a doctor.

Side Effects

Side effects.

Source: © Deposit Photos

Excedrin Tension Headache can cause some side effects however generally they’re few and far between and people usually tolerate them well enough and in most cases. they go away after you get used to the medication. Common side effects include nervousness, irritablity, rapid heart rate and sleep problems. There are more serious ones like rashes and blisters but these are triggered by allergic reactions.

Warnings

Warning

Source: © Deposit Photos 

Excedrin Tension Headache is safe for most people. However, it should be used carefully. And in some cases, it should be avoided. If you have any liver conditions or are allergic to Excedrin abstain from consuming it as it may cause serious health problem to your body.

Comments

Top